Had my second shot of AZ today in Cyprus - 8 weeks after first shot in Taiwan.
First time I regretted not having taken painkillers before the vaccination - this time I did - and plenty = 800mg (still less than the 1g during the AZ study).
Felt a tiny tingling and that was it. Went back home to work and eat with friends lunch at midday. Had planned to take another painkiller should I feel anything - but did not.
Then went kitesurfing - still feeling perfect. About 9 hours after the shot badly wiped out during a big big jump on my second session for today. Smashed on my back and my head heavily (always wear crash vest and helmet - but helmet does not help much with water - if not the opposite). Did not pass out but it was a heavy hit. Felt dizzy for 5 minutes - kept on riding - just not going for big air jumps anymore. 20 minutes after the wipe decided to quit.
Now 12:30 hours past the vaccination feel a bit shitty. Just do not know if it was the wipe out, or the vaccination. Feeling like I will get a fever soon. So took another 400mg Ibuprofen. Now maybe I wiped out because of the vaccination. That was like my worst wipe out ever - and while the cause for it was a bad bad wind gust - my reaction when I knew I am going to smash was all wrong. So I think I was riding a bit impaired from the shot. I tend to know exactly what to do before smashing the water - and yet somehow I really blew it.
Kinda feel like I feel shitty now 50/50 because of 2nd dose and because of the bad smash. But then I do not like to do sports under influence of painkillers. I started my first session 8 hours after - so the Ibuprofen was out of my system.
Should have taken it easier and stayed at home. Watch out and do not go crazy just as everyone says the second shot will not be noticed. I cannot explain my mistake otherwise but being slightly impaired by the vaccine. So watch out and do not do anything dangerous after that 2nd shot (after the first everyone I know feels so bad that you not feel like doing any extreme sports anyhow).
As for being impaired by the painkiller. Well it happened 9hours after - think it must have been out of my system.